# SDR 96ZZZX5004

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N85DS
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0080
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support
- Part number: 08221804
- Condition: Deformed
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF LANDING GEAR KIT SK-414, FOUND SUPPORT DEFORMED AND STRUCTURE AT POINT OF ATTACH CRACKED.  SUBMITTER URGENTLY RECOMMENDS THIS MODIFICATION BE MADE AN AIRWORTHINESS DIRECTIVE FOR ALL CESSNA 300 AND CESSNA 400 SERIES AIRCRAFT USING ELECTRIC MECHANICAL LANDING GEAR REGARDLESS OF AIRCRAFT TIME OR AGE.
